# SDR AALA201910319001

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 82,137 hours, 13,410 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: MOD5496
- Part serial: 87727
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN  REPORTED FLAPS DID COME DOWN TO 15 DEGREE VERY VERY SLOWLY WITH TE DISAGREE LIGHT  FLAPS RETRACTED BACK TO ZERO NORMALLY BUT THEN LOCKED AT 1 DEGREE WHEN CALLED FOR 15 DEGREEREMOVED AND REPLACED FLAP/SLAT SHUT OFF VALVE MODULE IAW AMM 27-51-48.
